×

zbMATH — the first resource for mathematics

Zur Stufenhebung bei topologischen Räumen. (German) Zbl 0118.17603
Math. Ann. 147, 95-109 (1962); Berichtigung. Ibid. 148, 82 (1962).

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Alexandroff, P., etP. Urysohn: Une condition nécessaire et suffisante pour qu’une classe (?) soit une classe (D). C. R. Acad. Sci. (Paris)177, 1274?1277 (1923).
[2] Birkhoff, G.: Moore-Smith convergence in general topology. Ann. Math.38, 39?56 (1937). · JFM 63.0567.06 · doi:10.2307/1968508
[3] Bourbaki, N.: Topologie générale, Chap. I?II. 2. Aufl. Actual. Sci. Industr.1142 (1951). · Zbl 0042.09201
[4] Choquet, G.: Convergences. Ann. Univ. Grenoble23, 57?112 (1948). · Zbl 0031.28101
[5] Fischer, H. R.: Limesräume. Math. Ann.137, 269?303 (1959). · Zbl 0086.08803 · doi:10.1007/BF01360965
[6] Fréchet, M.: Sur quelques points du calcul fonctionnel. Rend. Circ. Mat. Palermo22, 1?74 (1906). · JFM 37.0348.02 · doi:10.1007/BF03018603
[7] Frolík, Z.: Concerning topological convergence of sets. Czechosl. Math. J.10 (85), 168?180 (1960). · Zbl 0095.37103
[8] Grimeisen, G.: Gefilterte Summation von Filtern und iterierte Grenzprozesse. I. Math. Ann.141, 318?342 (1960). · Zbl 0096.26201 · doi:10.1007/BF01360766
[9] Grimeisen, G.: Gefilterte Summation von Filtern und iterierte Grenzprozesse. II. Math. Ann.144, 386?417 (1961). · Zbl 0101.14805 · doi:10.1007/BF01396535
[10] Hausdorff, F.: Grundzüge der Mengenlehre. Leipzig 1914. · JFM 45.0123.01
[11] Hausdorff, F.: Mengenlehre. Berlin 1927.
[12] Kelley, J. L.: General topology. New York 1955. · Zbl 0066.16604
[13] Kowalsky, H. J.: Limesräume und Komplettierung. Math. Nachr.12, 301?340 (1954). · Zbl 0056.41403 · doi:10.1002/mana.19540120504
[14] Kuratowski, C.: Topologie. Bd. 1. 4. Aufl. Warszawa 1958.
[15] Nöbeling, G.: Grundlagen der analytischen Topologie. Berlin 1954. · Zbl 0057.38702
[16] Pompéju, D.: Sur la continuité des fonctions de variables complexes. Ann. Fac. Toulouse7 (1905). · JFM 36.0454.04
[17] Schmidt, J.: Eine Studie zum Begriff der Teilfolge. Jahresber. DMV63, 28?50 (1960). · Zbl 0089.38503
[18] Urysohn, P.: Sur les classes (?) de M. Fréchet. Ens. Math.25, 77?83 (1926). · JFM 52.0582.03
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.